On the structure of a strong baroclinic vortex in
Doklady Akademii Nauk, Tome 339 (1994) no. 4, pp. 528-532
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_339_4_a12,
author = {T. N. Doronina},
title = {On the structure of a strong baroclinic vortex in},
journal = {Doklady Akademii Nauk},
pages = {528--532},
year = {1994},
volume = {339},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_339_4_a12/}
}
T. N. Doronina. On the structure of a strong baroclinic vortex in. Doklady Akademii Nauk, Tome 339 (1994) no. 4, pp. 528-532. http://geodesic.mathdoc.fr/item/DAN_1994_339_4_a12/